# SDR IPXA2022072984681

- Difficulty date: July 12, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: WSP0826502
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK HAS CORROSION BETWEEN STA. 499-515 AT X= -62.190.REPAIRED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA. 499-535 AT X= -62.190 IAW VT-SAA EA 011-5310-01-A9639 REV. I/R AND UPS EO MD11-5310-84276-A, (MAJOR) REF. FAA FORM 8100-9 BY. S. KANG (AR-605677) DATED 07/25/22.
